# SDR WWMA9700086

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Jug
- Part number: 1012030
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LOW ILLUMINATION LIGHT IN LAVATORY SMELLS WHEN ON.  SMELL CONSISTENT OF HOT ELECTRICAL WIRING.  UTILITY BUS CIRCUIT BREAKER WAS PULLED.  MAINTENANCE FOUND THE NR 2 HOT JUG RECEPTICLE BURNED, AFFECTING THE UTILITY BUS.  THE NR 2 HOT JUG WAS DEFERRED IAW THE MEL AND THE UTILITY BUS WAS DEFERRED IAW MEL 24-13.  MAINTENANCE REPLACED THE NR 2 HOT JUG TO CLEAR THE MEL'S.
